# SDR 98ZZZX3580

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3RS
- Make and model: Beech 58P
- Aircraft serial: TJ102
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Chafed
- Location: Rt/Lt Wings
- Part time: 3,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVING INBOARD SECTION OF LEADING EDGE TO REPLACE MIXTURE CONTROL CABLE ON LEFT SIDE, FOUND OIL PRESSURE LINE WORN OVER HALF WAY THROUGH WHERE LINE WAS RUBBING ON NOSE RIB FLANGE ON LEADING EDGE.  REMOVED RT SIDE AND FOUND OIL LINE ON THAT SIDE RUBBING ALSO.  SUBMITTER STATED LINES SHOULD BE REPOSITIONED FOR CLEARANCE.
